Robust stability of delay equations in L-p([-h, 0]; X) under parameter perturbations

Bui The Anh, Bui The Quan

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we study how the uniform boundedness of an operator associated with delay equation changes under affine parameter perturbations. Characterizations of the stability radius of the operator with respect to this type of disturbances are established. The obtained results are extensions of the recent work presented in [10].

Original languageEnglish
Pages (from-to)1427-1449
Number of pages23
JournalRocky Mountain Journal of Mathematics
Volume43
Issue number5
DOIs
Publication statusPublished - 2013
Externally publishedYes

Keywords

  • C0-semigroup
  • Delay equation
  • Perturbation
  • Stability radius

Fingerprint Dive into the research topics of 'Robust stability of delay equations in L-p([-h, 0]; X) under parameter perturbations'. Together they form a unique fingerprint.

Cite this